×

Controllability of nonlinear systems with restrained controls. (English) Zbl 0268.93005

Summary: In this paper, we examine the controllability of nonlinear differential systems which are perturbations of systems of the form \(x=A(t)x+g(t, u)\). Under appropriate assumptions, we show that integrably bounded perturbations preserve the controllability properties of the base system in the case when the control values are restrained. Our approach is based on the necessary and sufficient growth condition for controllability developed earlier by the author.

MSC:

93B05 Controllability
93C15 Control/observation systems governed by ordinary differential equations
93C10 Nonlinear systems in control theory
PDFBibTeX XMLCite
Full Text: DOI

References:

[1] Lee, E. B., andMarkus, L.,Foundations of Optimal Control, John Wiley and Sons, New York, New York, 1967. · Zbl 0159.13201
[2] Dauer, J. P.,Perturbations of Linear Control Systems, SIAM Journal on Control, Vol. 9, No. 3, 1971. · Zbl 0199.48203
[3] Lobre, C.,Quelques Aspects Qualitatifs de la Théorie de la Commande, Université Scientifique et Médicale de Grenoble, Ph.D. Thesis, 1972.
[4] Lobre, C.,Quelques Propriétés Génériques des Systèmes à Commande, Paper Presented at the Conference on Ordinary and Partial Differential Equations, Dundee, Scotland, 1972.
[5] Dauer, J. P.,A Note on Bounded Perturbations of Controllable Systems, Journal of Mathematical Analysis and Applications, Vol. 42, No. 1, 1973. · Zbl 0254.93007
[6] Lukes, D. L.,Global Controllability of Nonlinear Systems, SIAM Journal on Control, Vol. 10, No. 1, 1972. · Zbl 0264.93004
[7] Dauer, J. P.,Controllability of Nonlinear Systems Using a Growth Condition, Journal of Optimization Theory and Applications, Vol. 9, No. 2, 1972. · Zbl 0215.30204
[8] Dauer, J. P.,On Controllability of Systems of the Form x=A(t)x+g(t, u), Journal of Optimization Theory and Applications, Vol. 11, No. 2, 1973. · Zbl 0238.93009
[9] LaSalle, J. P.,The Time-Optimal Control Problem, Contributions to Nonlinear Oscillations, Vol. 5, Edited by S. Lefschetz, Princeton University Press, Princeton, New Jersey, 1960. · Zbl 0095.29503
[10] Strauss, A.,An Introduction to Optimal Control Theory, Mathematical Economics and Operations Research, Lecture Note No. 3, Springer-Verlag, New York, New York, 1969. · Zbl 0183.28701
[11] Dunford, N., andSchwartz, J. T.,Linear Operators, Part I, John Wiley and Sons (Interscience Publishers), New York, New York, 1958. · Zbl 0088.32102
[12] Himmelberg, C. J., Jacobs, M. Q., andVan Vleck, F. S.,Measurable Multifunctions, Selectors, and Filippov’s Implicit Functions Lemma, Journal of Mathematical Analysis and Applications, Vol. 25, No. 2, 1969. · Zbl 0179.08303
[13] Fan, K.,Fixed-point and Minimax Theorems in Locally Convex Topological Linear Spaces, Proceedings of the National Academy of Sciences, USA, Vol. 38, No. 1, 1952. · Zbl 0047.35103
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.